Addiction: Substance Abuse Community
Restless Legs than Arms now/ Vicodin Withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Restless Legs than Arms now/ Vicodin Withdrawal

Hello:)

I am 27yrs old and have had anxiety issues my whole life. I took a vicodin 750 from my friend and noticed it made my anxiety go away while I was one it so I like it alot. I was take 2 sometimes 2 1/2 a day for a month straight. Its this long enough to go through a withdrawal. This past week ive been feeling really weird. I stopped on Apr.10 (Tuesday) ( I believe) and the following weekened I had really bad mood swings, and chills. That seems to have gone away, but now I havent slept in three days, restless legs, and arms. I feel like I want to rip my arms and legs off at night. I can maybe catch two hours of sleep right when I come home from work, and that's about it. Does this sound like Vicodin withdrawal? I didnt think you could get addicted in one month. I dont have any cravings for it. Any advise? I really want to sleep. I can take xanax, benerdyl, melatonin and still not sleep. Its crazy.

Thanks!
4 Comments Post a Comment
Blank
Avatar_f_tn
Also, forgot to mention, I found a half a vicodin after searching my bedroom floor for at two in the morning, ( this was two days ago) and I slept like a baby. That kinda sparked the idea that my body is probably dependent on it. Does this sound right?
Blank
2119804_tn?1334864646
yep..very addictive...just don't use and the symptoms will get better. talk to your doctor or find a new one if your prescribed meds are not helping your anxiety. Taking something like opiates without a script is playing with disaster. Even taking as prescribed...you're gonna get addicted, so if you can do without, best to do without! Stay away from Tramadol, too. Highly touted as safe, but not good at all. Best of luck!
Blank
1845824_tn?1333378027
tHATS NOT MUCH VIC'S BUT IT'S POSSIBLE. WE ARE ALL DIFFERENT.. DRINK LOTS OF WATER AND IF IT CONTINUES FOR 30 DAYS ( I KNOW THATS ALONG TIME.) USE XANAX AS PRESCRIBED AND BEST OF LUCK.. I THINK YOUR PROBLEM IS DEEPER IF ANXIETY WAS WHY YOU STARTED.  IF YOU CAN SEE A DOC.. YOUR FRIEND RICK
Blank
Avatar_f_tn
THIS IS KINDA LATE, BUT THANK YOU GUYS FOR YOU POST! :) I AM FEELING MUCH BETTER, AND HAVENT TAKEN A VICODIN SINCE. UGH THAT WAS HORRIBLE! THANK U SO MUCH NEVER REALIZE HOW GREAT SLEEP IS UNTIL YOU CANT DO IT
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia